# SDR 2008FA0000297

- Difficulty date: April 26, 2008
- Submitted: April 27, 2008
- Operation: General aviation
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part serial: 28653L
- Condition: Mismanufactured
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED SPIN ON OIL FILTER ADAPTER MODEL NR (TAFL).  MACHINED PART WAS NOT COMPLETELY FINISHED.  AN IMPORTANT HOLE IN THE OIL PASSAGE DID NOT CONNECT WITH THE OIL DELIVERY LINE BECAUSE IT WASN'T DRILLED DEEP ENOUGH.  MFG HAS BEEN COOPERATIVE AND AGREES TO REPLACE, HOWEVER IF ANY OF THESE DEFECTIVE PARTS HAVE BEEN INSTALLED IN THIS CONDITION, ENGINE FAILURE COULD RESULT.  (SN 28653L)
